# SDR SWAA2017091416344

- Difficulty date: September 7, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 52,319 hours, 30,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: P8020003101
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY EMERGENCY FLASHLIGHT SHIELD BROKEN.  R & R THE SHIELD IAW MM.
